# SDR USAA011299

- Difficulty date: October 10, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Entry Door
- Part time: 48,384 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BEAM CRACKED 1.5 INCH, LOWER INTERIOR FORWARD CORNER OF FORWARD ENTRY DOOR BEAM.  INSTALLED A NEW BEAM ASSY PER SRM 51-10-1 AND 51-30-2.  (M)
